MathSciNet Relay Station
MathSciNet bibliographic data
MR2356086 34K18 (37N25 92D25)
Song, Yongli; Peng, Yahong; Wei, Junjie Bifurcations for a predator-prey system with two delays. J. Math. Anal. Appl. 337 (2008), no. 1, 466–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement